# SDR REXA2019021800246

- Difficulty date: February 18, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 O/B FLOOR PANEL LANDING HAS CORROSION SPOT BETWEEN FS 605 AND FS 621, IN THE CARGO BAY. REPAIRED FLOOR PANEL LANDING IAW EA #CRJ253-08402.
